Adventures in Pharmacology: Atarax

In the ongoing effort to subdue my immune system, my doctor prescribed Atarax, an antihistamine—one of the “may cause drowsiness” variety. Took 10mg last night. Now I can’t feel my brain.

If you need me, I’ll be drooling on my desk.

Tagged . Bookmark the permalink.

2 Responses to Adventures in Pharmacology: Atarax

  1. keesa_renee says:

    :(

    Rats. Hate the fact that you’re having these med problems again! I hope the doctors can get your prescriptions worked out so that they get you on something that WORKS and doesn’t shut down your entire body in the process!!

    • Eugie Foster says:

      Thanks, sweetie. This was one of those “we’ll try this out and see” drugs rather than a “take this to keep your body from trying to destroy itself” situations. So it’s not life and death or anything. But yeah, I’m so not taking any more of this one…aside from, say, to ward off anaphylactic shock or something.

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>